# SDR N6WA2016120505

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N171GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10282
- Aircraft time: 20,810 hours, 13,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PAX DOOR STRUCTURE AFT SIDE PANEL, AT SUPPORT STRUCTURE TO PAX DOOR ASSIST CABLE.  REPAIRED IAW REO 670-52-11-104.
